# SDR C2XA03CL148

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311160
- Condition: Failed
- Location: Nr 2
- Part time: 7,540 hours, 6,053 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, B, A

## Discrepancy

CLE FLIGHT NR 2962 THE CREW REPORTED THE NR 2 ENGINE FALIED ON CLIMBOUT FROM BTV.  THE AIRCRAFT DIVERTED INTO SYR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT RELEASED FOR SERVICE.
